# SDR BAQA088838

- Difficulty date: August 25, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N9UC
- Make and model: Aerosp AS 355F2
- Aircraft serial: 5500
- Aircraft time: 6,324 hours
- Engine: Allsn 250C20F
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Transmitter
- Part number: 642519032
- Part serial: 5361
- Condition: Inoperative
- Location: Torque
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TORQUE TRANSMITTER IS INOPERATIVE. REPLACED WITH SERVICEABLE UNIT.
